# SDR JJBA20240930020

- Difficulty date: September 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 40,589 hours, 27,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CEILING EMERGENCY SIGN AT ROW 18 INOPERATIVE. REMOVED AND REPLACED FWD CEILING EMERGENCY EXIT SIGN INVERTER #6. OPS CHECK SAT.
